Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Is twitching of eyes is common in pregnancy ?

i am 20 weeks pregnant. in the last 1 month both my eyes were burning severely . i do have dry eyes sometimes. so i used refresh gel and it became better. but now in the last 3-4 days its burning again and my left eye is twitching. it twitches for 10-20 seconds then comes back. is this due to pregnancy or dry eyes? shd i get it checked? i have mild myopia 1 and .75 and mild astigmatism.
Asked On : Wed, 16 Dec 2009
Answers:  1 Views:  858
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Worsening of pre-existing dry eye is extremely common in pregnancy, due to hormonal changes.The twitching could also be due to dry eyes. Just increase the frequency of your artificial tear drops. You can put them as many times as required. They are perfectly safe in pregnancy.. put the drops every 15 minutes or every half an hour,till you are better; then reduce the frequency and continue with the lowest frequency with which you are comfortable.
Answered: Wed, 16 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor